# SDR AALA20140118002

- Difficulty date: January 18, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 66,520 hours, 34,536 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW CREW REPORTED NLG UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR & LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NGL STEERING & CONTROL VLV.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
